Jump to content
CrazyBoards.org

Lamotrigine - Excema and runy nose?


Recommended Posts

I've been on lamotrigine for about 8 weeks (might be longer) and have been on my current dose of 200mg for approx 4 weeks.

I know that 'runny nose' is listed as a side effect of lamotrigine but it's driving me mad and I wondered if it might go away at some point - or whether it's the kind of thing that might respond to an antihistamine? The real problem is my skin. My face and neck have patches of excema all over it - my cheeks are bright red and my skin is so dry it feel slike it's going to crack. It's also really sore - like I've used the harshest soap. My face also stings whenever I put cream on it. I've read that lamotrigine can bring out any skin sensitivites you already have and although I do have sensitive skin I've never had anything like this.

They've both got considerably worse in the last couple of days and I could really do with any advice anyone has.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...